Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Xatral timing - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Good Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1716 Questions
User :   Hi

I suffer from nocturia and have been prescribed with xatral to stop frequent urination at night time.I wanted to ask when is the best time to take this medication on a daily basis ( lunch or dinner )? Thanks
Doctor :   Hi
Doctor :  
Let me read it
Doctor :  
Doctor :  
May I know your age?
User :   24
Doctor :   Ok

Doctor :  
The above mentioned medication is preferably given in the night
Doctor :  
and is more beneficial
Doctor :  
but I would recommend you to go with your treating doctor's advice
User :   I came across another natural treatment for nocturia called " sagapro " - have you heard of it? - WWW.WWWW.WW Doctor :   I shall go through the link

Doctor :  
Give me a minute
User :   oaky
Doctor :   Ok

Doctor :  
These are not medically authenticated drugs
User :   So you would not recommend it then? - I have read a few positive testimonials on the internet from people who indicate that it works better than the likes of flomax and xatral.
Doctor :   I personally do not recommend such

User :   Okay, is Xatral going to cause damage to me if I take it long term and are there any other natural remedies, exercises that you are aware of that will prevent frequent urination?
Doctor :   It is a safer drug

Doctor :   and can be taken but only on prescription
Doctor :   Now you mentioned about nocturia
Doctor :  
Have you got your blood sugars tested?
User :   yes, the results were normal
Doctor :   Ok

Doctor :  
What was the cause for this nocturia?
User :   I don't know why I have it - sometimes I urinate 5-6 times a night and have had it for 5 years. The only cronic medication I have been on in my life was RoAccutane and am not sure if it played a role.
Doctor :   Ok

User :   I took my first pill of Xatral starting yesterday and had a few stomach pains in the middle of the night and my joints felt strange - If I continue to feel this I presume I should discontinue?
Doctor :   It does have an impact if you were on other medications

Doctor :  
but not RoAccutane
Doctor :   You should report back to the doctor

Doctor :  
about these symptoms
Doctor :   You can consult our Urologist for further guidance

Doctor :   Dr.Chandan Choudhary

Doctor :  
You can see a window link beside your chat
User :   okay, thanks.
Doctor :   Is there any thing else I can help you with?

User :   no, thanks for your time.cheers.
Doctor :   Please fill the feedback form say done when done.
Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor